# SDR DALA2019111906771

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,203 hours, 22,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6425694) DURING INSPECTION FOUND BOTH R/H OVERWING EXIT SIGNS, AFT L/H OVERWING EXIT SIGN, AND EXIT SIGN WITH ARROWS AT OVERWING EXIT AISLES ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51. OPS CK GOOD.
